Hi I just started citalopram 10mg last night for the first time,I woke at 2am and felt really weird,sweating hands,very shaky,sweating hands not a good feeling at all,I not sure what to do if I should go back to the dr. Or keep taking the medication any comments thank you
Hey! I started citalopram about 6 days ago. I seriously felt awful the first few days like, worse anxiety, sweaty hands and feet, unable to sleep, heart papatations, nauseas, couldn't even walk I felt so weak. I just felt super weird and honestly worse. But since yesterday I finally got some of my energy. Im not as nervous and im having better thoughts. Not tottaly feeling my best but I can definitely see the change. I think it's worth it to give it a try and seriously. I had a lot of moments I wanted to give up on this drug but I'm glad I didn't! Always keep in contact with your doctor but remember everything should be perfectly fine!
Typical side effects when starting an antidepressant generally resolve within just a few days to a week or two.
From the literature:
"Some side effects of citalopram may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.